How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Doctor (MD)
Category: Health
Satisfied Customers: 20807
Experience:  25 years of clinical experience
9324755
Type Your Health Question Here...
Dr. Su S is online now
A new question is answered every 9 seconds

I recently began taking norvasc for high blood pressure. I

Resolved Question:

I recently began taking norvasc for high blood pressure. I have taken 5 doses so far, and today I have been having mild chest pain, occasional heart racing, and my face is hot and flushed. I noticed that these are fairly common side effects, but wanted to make certain I do not need to seek medical attention.
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Su S replied 7 years ago.
Hello,

Greetings,

Norvasc can cause chest pain, palpitation, redness etc. You should not ignore these side effects. Heart cause needs to be excluded. EKG to be taken. You should consult doctor without delay. Doctor may want to stop it and change to other drug.

Hope this information will help you.
Wish your healthy life.
Any query, please ask.
Regards.
Dr. Su S and other Health Specialists are ready to help you